Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
HIGH-ACCURACY DIFFERENCE-SCHEMES FOR A CLASS OF SINGULAR 3-SPACE DIMENSIONAL HYPERBOLIC-EQUATIONS
Autore:
MOHANTY RK; GEORGE K; JAIN MK;
Indirizzi:
UNIV DELHI,FAC MATH SCI,DEPT MATH DELHI 110007 INDIA UNIV MAURITIUS,FAC SCI,DEPT MATH & PHYS SCI REDUIT MAURITIUS
Titolo Testata:
International journal of computer mathematics
fascicolo: 3-4, volume: 56, anno: 1995,
pagine: 185 - 198
Fonte:
ISI
Lingua:
ENG
Keywords:
SINGULAR HYPERBOLIC EQUATIONS; FINITE DIFFERENCE METHODS; NONLINEAR WAVE EQUATION; ROOT MEAN SQUARE ERRORS; MAXIMUM ABSOLUTE ERRORS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
4
Recensione:
Indirizzi per estratti:
Citazione:
R.K. Mohanty et al., "HIGH-ACCURACY DIFFERENCE-SCHEMES FOR A CLASS OF SINGULAR 3-SPACE DIMENSIONAL HYPERBOLIC-EQUATIONS", International journal of computer mathematics, 56(3-4), 1995, pp. 185-198

Abstract

For the numerical integration of the system of 3-D nonlinear hyperbolic equations with variable coefficients, we report two three-level implicit difference methods of O (k(4) + k(2)h(2) + h(4)) where k and h are grid sizes in time and space directions, respectively. When the coefficients of u(xy), u(yz) and u(zx) are equal to zero we require only (7 + 19 + 7) grid points and when the coefficients of u(xy), u(yz) andu(zx) are not equal to zero and the coefficients of u(xx), u(yy) and u(zz) are equal we require (19 + 27 + 19) grid points. The three-levelconditionally stable ADI method of O (k(4) + k(2)h(2) + h(4)) for thenumerical solution of wave equation in polar coordinates is discussed. Numerical examples are provided to illustrate the methods and their fourth order convergence.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 11/07/20 alle ore 10:08:19